# SDR BUEA20150214001

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N975RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145337
- Aircraft time: 34,468 hours, 31,489 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 31,698 hours, 29,161 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO FL290, AT ABOUT FL220, SMELLED SMOKE,  NOTICED THE ITT RISING & WENT INTO RED.   PULLED THE THRUST LEVER BACK AND THE NR 2 ENG OUT POPPED PUT ON THE EICAS.  DECLARED AN EMERGENCY & DIVERTED.  LANDING UNEVENTFUL.  AFTER ENG SHUTDOWN A LOSS OF SIX QUARTS OF OIL.  AN INSPECTION OF THE FRONT & REAR REVEALED NO INDICATION OF FAILURE & NO EVIDENCE OF OIL LEAKAGE WAS APPARENT.   FIVE ENG CHIP DETECTORS WERE PULLED WITH THREE SHOWING EVIDENCE ON METAL DEPOSITS.   FAILURE WAS DUE TO THE CENTER SUMP NR 4 BEARING.
